MAUDE Adverse Event Report: CIRCADIANCE, LLC SMART MONITOR 2PS; INFANT APNEA MONITOR

CIRCADIANCE, LLC SMART MONITOR 2PS; INFANT APNEA MONITOR
Model Number 1030271
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nurse call jack in this monitor was physically damaged rendering the output inoperable.Circadiance has recently re-evaluated reporting decisions related to physically damaged nurse call jacks.Circadiance has made the decision to report these instances of damaged nurse call jacks where the jack is still physically intact and it is possible that the user may have perceived that they were still able to make a connection to the jack.This complaint was received prior to the re-evaluation of reporting, however, the event occurred relatively recently.Thus circadiance has re-classified this complaint and has retrospectively filed this report to be consistent with the recent internal changes regarding reporting these events.The primary alarm in this monitor as well as all of the monitoring parameters were confirmed to be operating according to specification.
 
Event or Problem Description
(b)(6) hospital sent a smart monitor 2ps model number 1030271, serial number (b)(4) in for service requesting that circadiance check the overall performance of the monitor.The customer did not allege that the product was malfunctioning.They just requested that the device be evaluated.During service evaluation, the service technician determined that the nurse call jack was partially dislodged from the main circuit board rendering the nurse call output nonfunctional.

Brand Name
SMART MONITOR 2PS
Common Device Name
INFANT APNEA MONITOR
Manufacturer (Section D)
CIRCADIANCE, LLC
1300 rodi rd.
turtle creek PA 15145
MDR Report Key7402953
Report Number3006182632-2018-00009
Device Sequence Number2156602
Product Code NPF
UDI-Device IdentifierB0361030271
UDI-PublicB0361030271
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K061256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1030271
Device Catalogue Number1030271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 MO